MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Stenosis (2263)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of angina and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020, the patient presented with a recent non-st elevated myocardial infarction (nstemi) and a percutaneous coronary intervention was performed.A 2.5x12mm (1550250-12, 0022741) xience sierra stent was implanted in the mid left anterior descending (lad) coronary artery.Following, a 3.0x23mm (1550300-23, 0021241) xience sierra stent was implanted in the proximal lad.A device malfunction was not reported and 0% residual stenosis with timi flow grade iii was observed post-procedure.On (b)(6) 2021, the patient presented left sided chest pain, radiating to the left scapula, and shortness of breath.Per imaging, the proximal lad was 80% restenosed, without a device malfunction observed.As treatment, another stent was implanted in the proximal lad, target lesion.The event did not require hospitalization and resolved without sequala that same day.No additional information as provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11279522
Report Number2024168-2021-00871
Device Sequence Number19505190
Product Code NIQ
UDI-Device Identifier08717648227271
UDI-Public08717648227271
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2021
Device Model Number1550300-23
Device Catalogue Number1550300-23
Device Lot Number0021241
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient Weight89